Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 840345, 11 pages
Review Article

Incomplete Bivariate Fibonacci and Lucas 𝑝 -Polynomials

1Department of Mathematics, Faculty of Science, Gazi University, Teknikokullar, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Education, Başkent University, Baglica, 06810 Ankara, Turkey

Received 26 November 2011; Accepted 8 February 2012

Academic Editor: Gerald Teschl

Copyright © 2012 Dursun Tasci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dursun Tasci, Mirac Cetin Firengiz, and Naim Tuglu, “Incomplete Bivariate Fibonacci and Lucas -Polynomials,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 840345, 11 pages, 2012.